# SDR AALA20050060

- Difficulty date: January 26, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT AFTER TAKEOFF NOSE GEAR OR DOORS WOULD NOT RETRACT.  NOSE LANDING GEAR INDICATION WAS DOWN FLUSH BUT VERY LOUD AIRFLOW DISRUPTION AROUND COCKPIT.  RED NOSE GEAR INDICATION AND TWO GREENS ON THE MAINS.  CYCLED GEAR WITH SAME INDICATIONS.  GOOD DOWN AND LOCKED INDICATION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  OUT OF SERVICE TO HANGAR FOR EVALUATION.  REPLACED NOSE TURNING TUBE AND PISTON ASSEMBLY.  SERVICED STRUT WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
